# SDR MZZA98008

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69658411
- Condition: Corrosion
- Location: Bs 1110-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INBOARD SEAT TRACK AT STATION 1110 TO 1140 FOUND BADLY CORRODED.  CORROSION FOUND OUT OF LIMIT.  FABRICATE SEAT TRACK IAW B727 SRM 53-10-2.  INSTALLED TRACK PER SRM 53-10-2.  (M)
